Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On copper coil, had severe gastritis, light bleeding, heavy PMS. Cause?

Hi i have the copper coil an very regular 28 day cycle but aweek ago i had very bad wind think it was gastirists in my stomach an lower body i had a ligth bleed for 1day den stoppedan 2days later i had it again a little bit stonger i have all da signs of a period but no crampin that i get alda time but i confused whats goin on please help
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Copper intrauterine contraceptive device can cause side effects like inter-menstrual bleeding, bloating sensation of the abdomen, gastritis, abdominal cramps etc.
But these will usually subside soon without the need of any medication.
If the symptoms persist you can consult gynecologist and take symptomatic treatment in the form of antacids etc.
If the symptoms become severe you may have to think about changing the contraceptive method.
For more details:
Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor